# SDR ZW0A0106503

- Difficulty date: August 8, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 37,943 hours, 29,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Location: Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP ROWS 7 TO 14 CAME ON INTERMITTENTLY.  REPLACED THE POWER SUPPLY. CHECK-C 7-29-01 STL.  --CLOSED--
